# SDR IPXA2025072515035

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N367UP
- Make and model: Boeing 767324
- Aircraft serial: 65790
- Aircraft time: 12,860 hours, 5,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Rught
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OILY SMELL WHEN RIGHT PACK IS ON, SOUR SMELL, WET DOG SMELL. ++RAN RIGHT PACK ON APU, NO OIL SMELL FOUND, SMELLED SOUR ODOR ONLY. PERFORMED REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS IAW AMM TASK 21-00-21-102-030 SUBTASK 21-00-21-862-042  NO AIR CONTAMINATION DETECTED  DURING THE  RIGHT PACK OPERATION.
